Alert archive / Georgia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 71, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 4, 2021, 11:38 PM EDT for 7 counties in Georgia. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 11:38 PM EDT (03:38 UTC)
- Expired
- May 5, 2021, 12:30 AM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 105 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 12:07 AM EDT | TSTM WND GST 53 | Alma Airport, GA | ASOS STATION KAMG ALMA. |
| May 5, 12:14 AM EDT | TSTM WND DMG | Douglas, GA | UPDATES PREVIOUS TSTM WND DMG REPORT FROM DOUGLAS. WIDESPREAD DOWNED TREES AND POWERLINES ACROSS THE GREATER DOUGLAS AREA BETWEEN MIDNIGHT AND 1230 AM, MAINLY NORTH SIDE OF DOUGLAS TOWARDS AMBROSE ALONG STATE HIGHWAY 32. FIVE TO SIX HOUSES DAMAGED IN THIS AREA |
| May 5, 12:14 AM EDT | TSTM WND DMG | Douglas, GA | WIDESPREAD DOWNED TREES AND POWERLINES ACROSS THE GREATER DOUGLAS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1741 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
780
WUUS52 KJAX 050338
SVRJAX
GAC001-003-005-069-161-229-299-050430-
/O.NEW.KJAX.SV.W.0071.210505T0338Z-210505T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1138 PM EDT Tue May 4 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Coffee County in southeastern Georgia...
Northwestern Pierce County in southeastern Georgia...
Atkinson County in southeastern Georgia...
Northwestern Ware County in southeastern Georgia...
Bacon County in southeastern Georgia...
Jeff Davis County in southeastern Georgia...
Appling County in southeastern Georgia...
* Until 1230 AM EDT.
* At 1138 PM EDT, severe thunderstorms were located along a line
extending from near Willacoochee to near Douglas to near Lumber
City, moving east around 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Douglas, Baxley, Hazlehurst, Alma, Pearson, Willacoochee, Broxton,
Graham, Plant Hatch and Nicholls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8239 3196 8238 3194 8238 3190 8219
3148 8226 3128 8240 3119 8305 3128 8303
3130 8305 3182 8282 3184 8278 3185 8279
3190 8269 3192 8268 3193 8262 3196 8255
3195 8248 3196 8248 3197 8249
TIME...MOT...LOC 0338Z 282DEG 27KT 3127 8303 3153 8277 3187 8275
HAIL...<.75IN
WIND...60MPH
$$
SHASHY3 follow-up statements
292
WWUS52 KJAX 050353
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1153 PM EDT Tue May 4 2021
GAC001-003-005-069-161-229-299-050430-
/O.CON.KJAX.SV.W.0071.000000T0000Z-210505T0430Z/
Coffee GA-Pierce GA-Atkinson GA-Ware GA-Bacon GA-Jeff Davis GA-
Appling GA-
1153 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR SOUTHEASTERN COFFEE...NORTHWESTERN PIERCE...ATKINSON...
NORTHWESTERN WARE...BACON...EASTERN JEFF DAVIS AND APPLING
COUNTIES...
At 1153 PM EDT, severe thunderstorms were located along a line
extending from near Pearson to near Nicholls to near Hazlehurst,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Baxley, Hazlehurst, Alma, Pearson, Graham, Plant Hatch, Nicholls,
Pebble Hill, Jamestown and Dixie Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8239 3196 8238 3194 8238 3190 8219
3148 8226 3128 8240 3119 8305 3128 8303
3158 8267 3190 8267 3193 8262 3196 8255
3195 8248 3196 8248 3197 8249
TIME...MOT...LOC 0353Z 285DEG 36KT 3123 8280 3149 8257 3192 8257
HAIL...<.75IN
WIND...60MPH
$$
SHASHY984
WWUS52 KJAX 050409
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1209 AM EDT Wed May 5 2021
GAC069-050418-
/O.CAN.KJAX.SV.W.0071.000000T0000Z-210505T0430Z/
Coffee GA-
1209 AM EDT Wed May 5 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3195 8239 3196 8238 3194 8238 3190 8219
3148 8226 3128 8240 3122 8282 3137 8261
3168 8251 3189 8247 3195 8248 3196 8248
3197 8249
TIME...MOT...LOC 0408Z 281DEG 27KT 3124 8267 3147 8246 3190 8246
$$
GAC001-003-005-161-229-299-050430-
/O.CON.KJAX.SV.W.0071.000000T0000Z-210505T0430Z/
Pierce GA-Atkinson GA-Ware GA-Bacon GA-Jeff Davis GA-Appling GA-
1209 AM EDT Wed May 5 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHWESTERN PIERCE...SOUTHEASTERN ATKINSON...NORTHWESTERN
WARE...BACON...NORTHEASTERN JEFF DAVIS AND APPLING COUNTIES...
At 1208 AM EDT, severe thunderstorms were located along a line
extending from near Cogdell to near Alma to near Graham, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Baxley, Alma, Plant Hatch, Jamestown, Pebble Hill, Dixie Union, New
Lacy, Millwood, Axson and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8239 3196 8238 3194 8238 3190 8219
3148 8226 3128 8240 3122 8282 3137 8261
3168 8251 3189 8247 3195 8248 3196 8248
3197 8249
TIME...MOT...LOC 0408Z 281DEG 27KT 3124 8267 3147 8246 3190 8246
HAIL...<.75IN
WIND...60MPH
$$
SHASHY349
WWUS52 KJAX 050424
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1224 AM EDT Wed May 5 2021
GAC001-003-005-161-229-299-050434-
/O.EXP.KJAX.SV.W.0071.000000T0000Z-210505T0430Z/
Pierce GA-Atkinson GA-Ware GA-Bacon GA-Jeff Davis GA-Appling GA-
1224 AM EDT Wed May 5 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIERCE...
SOUTHEASTERN ATKINSON...NORTHWESTERN WARE...BACON...NORTHEASTERN JEFF
DAVIS AND APPLING COUNTIES WILL EXPIRE AT 1230 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still
expected with these showers and thunderstorms.
LAT...LON 3195 8239 3196 8238 3194 8238 3190 8219
3148 8226 3128 8240 3122 8282 3137 8261
3168 8251 3189 8247 3195 8248 3196 8248
3197 8249
TIME...MOT...LOC 0424Z 282DEG 27KT 3122 8257 3145 8236 3188 8236
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:43 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 4, 8:43 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 843 PM EDT Tue May 4 2021 .UPDATE... Isolated evening convection lingers over Flagler county near the east coast seabreeze. This shower activity should die off as it moves into the coastal waters before midnight. Another area of convection over interior se Ga should continue past midnight as a weakening squall line now near the Al-Ga border moves into our nw counties around midnight. Expect activity to continue to weaken as it moves across se Ga and into ne Fl late tonight with the stronger part of the line remaining north of our area. && .PREV DISCUSSION [715 PM EDT]... .NEAR TERM [Through Tonight]... Hot and breezy day with temperatures already in the low 90s over much of the area and highs reaching near record levels. JAX record maximum temperature for today is 93 set in 2009 which could potentially be tied or broken today (we're already at 92!). Chances for isolated showers and storms this afternoon for areas south of St. Augustine along the sea breeze and along the Altamaha River basin associated with a pre-frontal trough moving through the southeast CONUS. With very warm temperatures, instability is high and there's just enough shear to allow a few isolated storms to become organized enough to produce damaging winds or hail, mainly in inland southeast Georgia. Tonight will be muggy, with lows around 70. Patchy fog and low clouds could develop again in the lower Suwannee Valley tonight and linger into Wednesday morning. .SHORT TERM [Wednesday Through Thursday Night]... A late season cold front currently draped along the lower Mississippi Valley will continue its slow eastward progression through Thursday night. On Wednesday, northeast Florida and coastal Georgia will remain hot and humid side of the front with breezy south-southwesterly winds that will bring a little relief to temperatures in the upper 80s and low 90s. Southeast Georgia is forecast to be slightly cooler with highs in the mid 80s, mostly thanks to increased cloud coverage and chances for showers and thunderstorms ahead of the approaching cold front. However if the frontal movement slows, those cooler temperatures may be on the optimistic side. The more heating we get tomorrow, the more we'll destabilize, and with increasing shear ahead of the front, our chances for strong to severe thunderstorms could also increase. The main potential threats would again be damaging wind gusts and hail. The slowly progressing front is forecast to make it's way into southeast Georgia late Wednesday night, then continue to slowly push southeastward through our local area through Thursday night. Along and ahead of the front, there remains the potential for a few storms to produce some damaging wind gusts and hail. Behind the front, a few lingering showers could continue into the evening hours. Temperatures Thursday will peak in the 80s, then drop into the mid 50s to low 60s Thursday night as a much cooler, drier air mass works its way into the region. .LONG TERM [Friday Through Tuesday]... Friday and Saturday will be noticeably cooler and drier as high pressure builds over the area in the wake of that late season cold front. Highs will be in the upper 70s to low 80s Friday and low- mid 80s on Saturday. After a couple days with mostly clear skies, however, the airmass in place will modify and temperatures will climb back into the upper 80s to low 90s by Sunday. Another late season front will begin to develop over the southern Plains and lower Mississippi Valley Tuesday, leading to isolated to scattered storms ahead of it in southeast Georgia again on Tuesday and Wednesday. Warm temperatures early next week will also mean an isolated chance for seabreeze storms, mainly along the I-95 corridor. .AVIATION...[Through 00Z Thursday] VFR conditions will prevail this evening as isolated convection decreases. The sw flow may advect low clouds and fog in from the Gulf late tonight with MVFR/IFR conditions possible...mainly at GNV 08Z-12z. Have VCSH during the morning hours on Wednesday at TAF sites as weakening convection may move into the area from the west. VCTS after 17z Wednesday. .MARINE... Moderate south-southwest winds are anticipated across the coastal waters through Wednesday night ahead of an approaching front, with winds around 15 to 20 knots over our offshore waters through Wednesday. Rounds of showers and thunderstorms are anticipated through Thursday. The front will push through the region Thursday through Thursday night, bringing north-northwest winds around 15 to 20 knot to our offshore waters. A drier, cooler airmass will move in for the weekend as high pressure builds over the southeastern seaboard. Rip Currents: Moderate risk today with longshore currents. Low risk on Wednesday. .FIRE WEATHER... A frontal boundary will slowly push eastward into the area through tomorrow, pushing through the area Thursday through Thursday night. Ahead of this front, warm, humid conditions will prevail with elevated southwest winds. These stronger winds will make for dispersion indices peaking over 75 across the area today and across northeast Florida tomorrow. RH values will remain above critical thresholds through Thursday, then much drier air will arrive on Friday. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 84 64 81 54 / 30 70 20 20 10 SSI 72 88 69 81 61 / 10 70 30 40 10 JAX 70 90 69 83 60 / 10 50 40 60 10 SGJ 71 90 71 83 63 / 20 30 40 60 20 GNV 69 89 68 85 58 / 10 30 40 60 10 OCF 71 92 71 88 61 / 10 10 30 50 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, May 4, 7:48 PM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
748 PM EDT Tue May 4 2021
GAZ132-149-050015-
Atkinson GA-Coffee GA-
748 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 815 PM EDT...
* At 747 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Alapaha, or 8 miles northwest
of Willacoochee, moving east at 30 mph.
* Winds in excess of 40 mph possible with this storm.
* This storm will remain over mainly rural areas of southwestern
Coffee and northwestern Atkinson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3147 8314 3147 8312 3150 8310 3151 8308
3157 8306 3160 8294 3137 8289 3135 8310
3139 8311 3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 2347Z 256DEG 26KT 3143 8314
ZIBURASpecial weather statement, May 4, 9:19 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
919 PM EDT Tue May 4 2021
GAZ132-050145-
Coffee GA-
919 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COFFEE COUNTY UNTIL
945 PM EDT...
* At 919 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Jacksonville, or 11 miles north
of Ambrose, moving east at 25 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Pridgen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3167 8284 3166 8301 3167 8300 3178 8300
3179 8299 3179 8297 3178 8295 3179 8294
3178 8292 3179 8290 3178 8289 3179 8288
3178 8287 3181 8284
TIME...MOT...LOC 0119Z 250DEG 23KT 3176 8306
ZIBURASpecial weather statement, May 4, 10:12 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1012 PM EDT Tue May 4 2021
GAZ133-050300-
Jeff Davis GA-
1012 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFF DAVIS COUNTY UNTIL
1100 PM EDT...
* At 1012 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Snipesville, or 10 miles west
of Hazlehurst, moving east at 35 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Hazlehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3197 8245 3184 8244 3184 8252 3182 8252
3175 8283 3182 8284 3183 8279 3185 8279
3186 8276 3188 8274 3191 8268 3192 8268
3192 8265 3193 8259 3196 8256 3195 8249
3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 0212Z 254DEG 32KT 3182 8276
ZIBURASpecial weather statement, May 4, 10:39 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1039 PM EDT Tue May 4 2021
GAZ132-149-050330-
Atkinson GA-Coffee GA-
1039 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COFFEE AND WESTERN
ATKINSON COUNTIES UNTIL 1130 PM EDT...
* At 1037 PM EDT, National Weather Service meteorologists were
tracking showers and thunderstorms near Mystic, or 11 miles west
of Fitzgerald, moving east at 45 mph. These storms are expected to
arrive between 11 PM and 1130 PM.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Douglas, Willacoochee, Broxton, Ambrose and Pridgen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3147 8312 3151 8308 3156 8306 3161 8306
3163 8301 3166 8301 3166 8300 3179 8299
3179 8290 3178 8287 3181 8284 3143 8284
3121 8301 3123 8305 3128 8303 3134 8307
3136 8310 3139 8311 3140 8314 3146 8315
TIME...MOT...LOC 0237Z 284DEG 38KT 3165 8344
SHASHYSpecial weather statement, May 4, 11:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1131 PM EDT Tue May 4 2021
GAZ149-162-163-250-350-050430-
Atkinson GA-Clinch GA-Echols GA-Northern Ware GA-Southern Ware GA-
1131 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ECHOLS...SOUTHEASTERN
ATKINSON...CENTRAL WARE AND CLINCH COUNTIES UNTIL 1230 AM EDT...
* At 1131 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southeast of Willacoochee to near Pavo. Movement was east at 50
mph.
* Wind gusts around 50 mph possible with these storms.
* Locations impacted include...
Waycross, Homerville, Argyle, Statenville, Du Pont, Boggy Bay,
Mayday, Manor, Cogdell and Braganza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 3080 8313 3081 8310 3085 8309 3085 8301
3086 8301 3087 8297 3119 8297 3130 8263
3123 8231 3112 8224 3101 8238 3101 8241
3098 8241 3069 8279 3063 8314
TIME...MOT...LOC 0331Z 289DEG 45KT 3126 8299 3092 8367
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:19 PM EDT | Special Weather Statement | JAX | Telfair | 26 min |
| May 4, 9:45 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 30 min |
| May 4, 10:12 PM EDT | Special Weather Statement | JAX | Jeff Davis | 48 min |
| May 4, 10:39 PM EDT | Special Weather Statement | JAX | Coffee | 51 min |
| May 4, 10:54 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Jeff Davis | 51 min |
| May 4, 11:31 PM EDT | Special Weather Statement | JAX | Clinch, Echols, Ware | 59 min |
| May 5, 12:06 AM EDT | Special Weather Statement | JAX | Appling, Brantley, Pierce, Wayne | 39 min |
| May 5, 12:23 AM EDT | Special Weather Statement | JAX | Charlton, Clinch, Echols, Ware | 52 min |
| May 5, 12:45 AM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Wayne | 60 min |
| May 5, 1:01 AM EDT | Special Weather Statement | JAX | Charlton, Echols | 44 min |
| May 5, 5:57 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| May 5, 6:19 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| May 5, 6:30 PM EDT | Special Weather Statement | JAX | Echols | 30 min |
| May 5, 7:13 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.